# SDR SWAA2013011811551

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 64,683 hours, 54,315 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B NO-STEP PANEL I/B ANGLE IS CRACKED AT THE AFT END.  REMOVED AND REPLACED RIGH WING NO STEP ANGLE PER SRM 51-40-02.
